# SDR DHL2002802525

- Difficulty date: May 26, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TOP SURFACE WITH TEMP REPAIR AT STA XE 185.2013.  PERFORMED MAJOR REPAIR PER EO DHL 020505 EO 3045 EO SEMAN 2002566.  TRIMMED OUT DAMAGED AREA PER EO DHL 020505 EO 3045 EO SEMAN 2002566.  FABRICATED REPAIR DOUBLER PER AND A FILLER PER EO DHL 020505 EO 3045 EO SEMAN 2002566.  INSTALLED FILLER AND DOUBLER PER EO DHL 020505 EO 3045 EO SEMAN 2002566.
